Punctual Hilbert schemes for Kleinian singularities as quiver varieties

Alastair Craw, Søren Gammelgaard, Ádám Gyenge, Balázs Szendrői

Research output: Contribution to journalArticlepeer-review

2 Citations (SciVal)


For a finite subgroup $\Gamma\subset \mathrm{SL}(2,\mathbb{C})$ and $n\geq 1$, we construct the (reduced scheme underlying the) Hilbert scheme of $n$ points on the Kleinian singularity $\mathbb{C}^2/\Gamma$ as a Nakajima quiver variety for the framed McKay quiver of $\Gamma$, taken at a specific non-generic stability parameter. We deduce that this Hilbert scheme is irreducible (a result previously due to Zheng), normal, and admits a unique symplectic resolution. More generally, we introduce a class of algebras obtained from the preprojective algebra of the framed McKay quiver by a process called cornering, and we show that fine moduli spaces of cyclic modules over these new algebras are isomorphic to quiver varieties for the framed McKay quiver and certain non-generic choices of stability parameter.
Original languageEnglish
Pages (from-to)680-704
Number of pages24
JournalAlgebraic Geometry
Issue number6
Publication statusPublished - 30 Nov 2021


  • math.AG
  • math.RT


Dive into the research topics of 'Punctual Hilbert schemes for Kleinian singularities as quiver varieties'. Together they form a unique fingerprint.

Cite this